MathSciNet Relay Station
MathSciNet bibliographic data
MR1254189 32H10 (32H15)
Cho, Sanghyun Boundary behavior of the Bergman kernel function on some pseudoconvex domains in ${\bf C}^n$. Trans. Amer. Math. Soc. 345 (1994), no. 2, 803–817.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement